| Model Number |
RBYPODJ5-A |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report numbers: 3005168196-2020-00109, 3005168196-2020-00110.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using ruby coils, pod packing coils (pod pcs) and a non-penumbra microcatheter.During the procedure, the physician encountered resistance while advancing two ruby coils and a pod pc through the distal end of the microcatheter.Therefore, the ruby coils and pod pc were removed.The procedure was completed using additional ruby coils and the same microcatheter.There was no report of an adverse effect to the patient.